W. L. GORE & ASSOCIATES, INC. GORE-TEX® SUTURE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Back to Search Results |
| Catalog Number |
6M02A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.A2, a2, a4: patient age, gender and weight are not available.H6: code c19 - investigation is ongoing and result is pending.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
It was reported to gore that on (b)(6) 2024, a patient was to be used with gore-tex® suture (6m02a)) during procedure.The suture aimed to suture vascular graft (gore, rrt08070070l).But the suture was broken immediately when physician was attempting to slip the knob after puncturing the vascular graft.Another suture of same model was used to successfully complete the surgery.The patient's condition remained stable after surgery without any adverse reactions.
Additional Manufacturer Narrative
H6: c19 - a review of the associated manufacturing records indicated that suture lot was manufactured according to approved procedures and met all release specifications.The reported failure has been confirmed.Failure mode is assigned device breakage, suture thread breakage prior to/during use or needles broke during use.Manufacturing records were reviewed, and no abnormalities were recorded.Based on the information available, no definitive root cause could be determined.As such, root cause for the complaint is unknown and not established.
Additional Manufacturer Narrative
Update h6: c24.